# SDR USAA2014040900005

- Difficulty date: April 9, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY EXIT LIGHT LENS MISSING AT LOWER AFT SIDE OF DOOR FRAME.  INSTALLED NEW LIGHT LENS ON R4 DOOR LOWER AFT SIDE AS NOTED.
